RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 2016, Volume 77, Issue 2, Pages 219–249 (Mi mmo588)  

On the existence of a global solution of the modified Navier–Stokes equations

G. M. Kobel'kovab

a Faculty of Mathematics and Mechanics, Lomonosov Moscow State University, Moscow, Russia
b Institute of Numerical Mathematics, Russian Academy of Sciences, Moscow, Russia

Abstract: We prove global existence theorems for initial-boundary value problems for the modified Navier–Stokes equations used when modeling ocean dynamic processes. First, the case of distinct vertical and horizontal viscosities for the Navier–Stokes equations is considered. Then a result due to Ladyzhenskaya for the modified Navier–Stokes equations is improved, whereby the elliptic operator is strengthened with respect to the horizontal variables alone and only for the horizontal momentum equations. Finally, the global existence and uniqueness of a solution is proved for the primitive equations describing the large-scale ocean dynamics.

Key words and phrases: Navier–Stokes equations, primitive equations, large-scale ocean dynamics, modification of Navier–Stokes equations, global existence.

Full text: PDF file (374 kB)
References: PDF file   HTML file

English version:
Transactions of the Moscow Mathematical Society, 2016, 77, 177–201

UDC: 517.955.2
MSC: 76D05, 35Q30
Received: 29.05.2016

Citation: G. M. Kobel'kov, “On the existence of a global solution of the modified Navier–Stokes equations”, Tr. Mosk. Mat. Obs., 77, no. 2, MCCME, M., 2016, 219–249; Trans. Moscow Math. Soc., 77 (2016), 177–201

Citation in format AMSBIB
\Bibitem{Kob16}
\by G.~M.~Kobel'kov
\paper On the existence of a global solution of the modified Navier--Stokes equations
\serial Tr. Mosk. Mat. Obs.
\yr 2016
\vol 77
\issue 2
\pages 219--249
\publ MCCME
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo588}
\elib{http://elibrary.ru/item.asp?id=28931389}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2016
\vol 77
\pages 177--201
\crossref{https://doi.org/10.1090/mosc/258}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85002251319}


Linking options:
  • http://mi.mathnet.ru/eng/mmo588
  • http://mi.mathnet.ru/eng/mmo/v77/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:224
    Full text:89
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019